MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES 1.7 CABLE LCK PIST GRIP CBL TENSIONER; WIRE CUTTER

RESOLVE SURGICAL TECHNOLOGIES 1.7 CABLE LCK PIST GRIP CBL TENSIONER; WIRE CUTTER
Model Number 03.221.017
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.Device evaluated by mfr: the investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable a manufacturing record evaluation was performed for the part # 03.221.017, lot # p364223 and no non-conformances were identified.
 
Event or Problem Description
Device report from depuy synthes reports an event in united kingdom as follows: this is report 2 of 2 for (b)(4).It was reported by the sales rep in united kingdom that during a periprosthetic fracture fixation procedure on (b)(6) 2022, it was observed that the surgeon was not able to release the gun device from the cable device after tensioning.According to the report, it took the surgeon a few tries to be able to release it.At the next cable insertion, he was not able to pass the new wire through the device.Another like devices were used to complete the procedure with an unspecified delay.There were no adverse patient consequences reported.No additional information was provided.This report is for one (1) 1.7 cable lck pist grip cbl tensioner device.This complain involves two(2) devices.

Brand Name
1.7 CABLE LCK PIST GRIP CBL TENSIONER
Common Device Name
WIRE CUTTER
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
brandee sandy
375 river park circle
marquette, MI 49855
MDR Report Key14137925
Report Number1833824-2022-00033
Device Sequence Number11758879
Product Code LXH
UDI-Device Identifier10886982076779
UDI-Public10886982076779
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.221.017
Device Catalogue Number03.221.017
Device Lot NumberP364223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Initial Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown